# SDR UHLA201509080684

- Difficulty date: September 8, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N650RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 29,959 hours, 18,532 cycles
- System (JASC): 5240 · Service Doors
- Part: Hook
- Condition: Missing
- Location: R2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR WARNING STRAP MISSING THE S-HOOK.  R & R THE S-HOOK IAW AMM 25-23-11.
